Alert archive / Kansas / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 175, NWS Dodge City, KS

June 18, 2013Ellis County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 18, 2013, 5:34 PM CDT for Ellis County, Kansas. It was in force for 56 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 18, 2013, 5:34 PM CDT (22:34 UTC)
Expired
Jun 18, 2013, 6:30 PM CDT
In force
56 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Ellis County, KS

The radar

The Dodge City radar (KDDC), 130 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 18, 5:34 PM CDTTSTM WND GST 654 Ese Ellis, KSWINDS WERE ESTIMATED AT 60 AND 70 MPH.
Jun 18, 5:52 PM CDTHAIL 0.884 Ese Ellis, KS
Jun 18, 6:29 PM CDTHAIL 0.886 Sw Antonino, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 10.6 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2013-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2013-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -31 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
469 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
1285 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-31 m²/s²
0-3 km storm-relative helicity
-10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

991 
WUUS53 KDDC 182234
SVRDDC
KSC051-182330-
/O.NEW.KDDC.SV.W.0175.130618T2234Z-130618T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
534 PM CDT TUE JUN 18 2013

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN ELLIS COUNTY IN CENTRAL KANSAS...

* UNTIL 630 PM CDT

* AT 532 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YOCEMENTO...
  AND MOVING SOUTHEAST AT 10 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  YOCEMENTO...HAYS...ANTONINO...MUNJOR...TOULON AND SCHOENCHEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3870 9905 3870 9955 3895 9959 3901 9938
TIME...MOT...LOC 2234Z 321DEG 9KT 3892 9947

HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID
1 follow-up statement
596 
WWUS53 KDDC 182300
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
600 PM CDT TUE JUN 18 2013

KSC051-182330-
/O.CON.KDDC.SV.W.0175.000000T0000Z-130618T2330Z/
ELLIS KS-
600 PM CDT TUE JUN 18 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN ELLIS
COUNTY UNTIL 630 PM CDT...

AT 556 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR YOCEMENTO...
AND MOVING SOUTHEAST AT 15 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
ANTONINO AND SCHOENCHEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 3892 9953 3892 9936 3870 9923 3870 9955
TIME...MOT...LOC 2300Z 331DEG 15KT 3884 9942

HAIL...1.00IN
WIND...60MPH

$$

UMSCHEID

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 1:00 PM CDT, 4 hours 34 minutes earlier.

Area forecast discussion, Jun 18, 1:00 PM CDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
100 PM CDT TUE JUN 18 2013

...UPDATE TO SHORT TERM DISCUSSION...

.SYNOPSIS...
ISSUED AT 1000 AM CDT TUE JUN 18 2013

THE 18.12Z 250 HPA RAOB MAP SHOWED TWO JET STREAK ACROSS THE CONUS.
ONE 95 KT STREAK ACROSS THE PACIFIC NORTHWEST AND ANOTHER 115 KT STREAK
ACROSS THE NORTHEAST. FLOW ACROSS THE CENTRAL PLAINS WAS WESTERLY AROUND
60 KT. AT 500 HPA, A LARGE 550 DM CYCLONE WAS LOCATED JUST OFFSHORE
OF WASHINGTON STATE. FAIRLY COLD MID LEVEL TEMPERATURES AROUND -24 DEG
C WERE ASSOCIATED WITH SAID FEATURE. DOWNSTREAM, A FEW SHORTWAVE TROFS
WERE MOVING ACROSS THE UPPER MIDWEST AND INTO THE OHIO RIVER VALLEY.
ANOTHER DEEP CYCLONE WAS LOCATED ACROSS SE CANADA WITH MID LEVEL TEMPS
AROUND -28 DEG C. AT 700 HPA, LESS OF AN UPSLOPE FLOW PATTERN WAS NOTED
AT KDDC. TEMPS WERE FAIRLY UNCHANGED FROM YESTERDAYS 12Z FLIGHT...STILL
@ 8 DEG C. SLIGHT COOLING WAS NOTED AT 850 HPA @ KDDC WITH THE OBSERVED
VALUE AT 18 DEG C INSTEAD OF 20 DEG C. AGAIN, LESS OF AN UPSLOPE FLOW
PATTERN WAS NOTED IN THE WIND FIELD. AT THE SFC, A STATIONARY FRONT
WAS NOTED ACROSS COLORADO EXTENDING SOUTHWARD TO THE TEXAS PANHANDLE.
TROPICAL DEPRESSION TWO WAS LOCATED @ 17.9N 90.0W @ 15Z.

&&

.SHORT TERM...(THIS EVENING THROUGH WEDNESDAY)
ISSUED AT 100 PM CDT TUE JUN 18 2013

TONIGHT:

KDDC WSR-88D INDICATING RETURNED POWER THIS AFTERNOON. THIS ACTIVITY
IS IN RESPONSE TO A WEAK WAVE MOVING OUT OF NW KANSAS AND SURFACE CONVERGENCE.
SHOWERS AND THUNDERSTORMS WILL CONTINUE THIS AFTERNOON AND EVENING AND
WILL EVENTUALLY SPREAD EAST OR SOUTHEAST. A FEW SEVERE STRONG OR SEVERE
STORMS ARE POSSIBLE, HOWEVER, SHEAR IS PRETTY WEAK. OVERNIGHT LOWS WILL
BE SLIGHTLY HIGHER AS DEWPOINTS ARE A DEGREE OR TWO HIGHER...MID 60S.

TOMORROW:

EARLY CONVECTION WILL STILL BE POSSIBLE WEDNESDAY MORNING ALONG A SFC
CONVERGENCE LINE AND WEAK UPPER LEVEL WAVE MOVING ACROSS THE REGION.
HAVE PRECIPITATION PROBABILITY PERCENTAGE POINTS PEAKING AT 18Z AND
THEN TAPERING THROUGH THE REST OF THE AFTERNOON AS THE WAVE AND RESULTANT
SUPPORT MOVES EAST. HIGHS TOMORROW WILL BE IN THE MID 80S TO MID 90S.

.LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY)
ISSUED AT 1243 PM CDT TUE JUN 18 2013

WEDNESDAY NIGHT THROUGH FRIDAY:
A RETURN TO HOT WEATHER IS EXPECTED FOR LATE IN THE WEEK AS VERY
WARM 850-700MB DOWNSLOPE-WARMED AIR ADVECTS EAST INTO WESTERN
KANSAS. WHILE ORGANIZED THUNDERSTORM ACTIVITY IS NOT
ANTICIPATED...THE WEDNESDAY NIGHT PERIOD WILL HAVE TO BE WATCHED
MAINLY ACROSS CENTRAL AND SOUTH-CENTRAL KANSAS AS A SHORTWAVE
DISTURBANCE MOVES ACROSS KANSAS (SUBTROPICAL IN NATURE AS THE MAIN
POLAR JET TROUGH WILL BE WELL OFF TO THE NORTHWEST). THE GLOBAL
MODELS SEEM TO BE FAIRLY PERSISTENT IN SHOWING A CONVECTIVE QPF
SIGNAL ROLLING EAST ACROSS KANSAS WEDNESDAY EVENING WHICH SEEMS TO
BE TIED TO WARM FRONTOGENESIS IN THE 800-700MB LAYER. ANY CONVECTIVE
THREAT SHOULD BE EARLY IN THE EVENING ACROSS MAINLY THE FAR EASTERN
COUNTIES (GENERALLY EAST OF HIGHWAY 183). THE DRYLINE WILL PUSH EAST
A BIT ON THURSDAY THANKS TO INCREASED SOUTHWESTERLY MOMENTUM IN THE
850-700MB LAYER. ALONG AND WEST OF THE DRYLINE...CRITICAL FIRE
WEATHER CONDITIONS WILL LIKELY DEVELOP AS SURFACE RH PLUMMETS TO THE
LOWER-MID TEENS PERCENT. ALONG THE DRYLINE BOTH THURSDAY AND
FRIDAY...AN ISOLATED THUNDERSTORM CANNOT BE RULED OUT AS CONVECTIVE
TEMPERATURE IS REACHED AND A CONTINUED RATHER MOIST AIRMASS EAST OF
THE DRYLINE BOTH THURSDAY AND FRIDAY EVENINGS (DEWPOINTS IN THE
UPPER 50S TO LOWER 60S). A SUBTROPICAL UPPER TROPOSPHERIC JET 45-50
KNOTS FROM NEW MEXICO INTO WESTERN KANSAS MAY PROVIDE ENOUGH DEEP
TROPOSPHERIC ASCENT AND SHEAR FOR A FEW SEVERE STORMS...BUT COVERAGE
AT THIS TIME LOOKS RATHER SPARSE... SO WILL ONLY BE GOING WITH
SLIGHT CHANCE POPS ACROSS THE FAR SOUTHWESTERN KANSAS COUNTIES FOR
NOW.

SATURDAY THROUGH TUESDAY:
DURING THIS TIME FRAME...A LARGE UPPER LOW ACROSS THE PACIFIC
NORTHWEST REGION/ADJACENT NORTHERN ROCKIES WILL LIFT NORTHEAST AND
BECOME ABSORBED IN THE POLAR JET STREAM FLOW IN SOUTHERN CANADA. A
SUBTROPICAL (YET RATHER WEAK) JET WILL CONTINUE FROM ARIZONA THROUGH
NEW MEXICO INTO THE CENTRAL HIGH PLAINS.  THIS SUBTROPICAL JET WILL
EVENTUALLY WEAKEN AS MID LEVEL ANTICYCLOGENESIS BEGINS ACROSS THE
SOUTHERN HIGH PLAINS. THIS RIDGE-BUILDING WILL MARK THE BEGINNING OF
THE TRADITIONAL SUMMER PATTERN AS A 595+ DECAMETER HIGH AT 500MB
WILL EVENTUALLY BECOME A DOMINANT FEATURE ACROSS THE
CENTRAL/SOUTH-CENTRAL CONUS. A SURFACE FRONT WILL LIKELY APPROACH
WESTERN KANSAS ON SUNDAY...HOWEVER THIS FRONT SHOULD DISSOLVE LATE
SUNDAY/SUNDAY NIGHT (ALTHOUGH NOT BEFORE SOME THUNDERSTORM CHANCES
ALONG THE FRONT). HIGHS EACH DAY IN THE MID TO UPPER 90S SEEM
LIKELY...WITH THE PERSISTENT 100-DEGREE HEAT EXPECTED ACROSS
NORTHWEST KANSAS AND INTO SOUTHWESTERN NEBRASKA.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1200 PM CDT TUE JUN 18 2013

VFR CIGS EXPECTED THRU TAF PD. ISOLATED CONVECTION IS POSSIBLE THIS
AFTERNOON/EVENING, BUT CONFIDENCE IS LOW WITH TEMPORAL AND SPATIAL DISTRIBUTION
OF SAID ACTIVITY. WILL CONTINUE TO MONITOR. WINDS WILL BE SE/S
5-11 KT.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  86  64  88  67 /  20  30  40  20
GCK  84  63  90  66 /  20  30  40  10
EHA  83  63  93  66 /  20  30  20  10
LBL  85  63  92  67 /  20  30  30  10
HYS  87  66  86  67 /  20  30  40  20
P28  90  67  87  68 /  20  30  30  30

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SYNOPSIS...SUGDEN
SHORT TERM...SUGDEN
LONG TERM...UMSCHEID
AVIATION...SUGDEN
Hazardous weather outlook, Jun 18, 4:22 AM CDT, 13 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DODGE CITY KS
422 AM CDT TUE JUN 18 2013

KSZ030-031-043>046-061>066-074>081-084>090-191000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
422 AM CDT TUE JUN 18 2013 /322 AM MDT TUE JUN 18 2013/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...TODAY AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE ALONG AND NEAR THE
COLORADO BORDER, AFTER 6 PM CDT THIS EVENING. THE MAIN SEVERE
RISKS WILL BE FOR HAIL UP TO QUARTER SIZE AND WIND GUSTS TO OVER
60 MPH, THROUGH ABOUT 9 PM CDT. THUNDERSTORMS WITH LIGHTNING WILL
MOVE FARTHER EAST INTO SOUTHWEST KANSAS OVERNIGHT, BUT ARE NOT
EXPECTED TO BE SEVERE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THERE IS A SLIGHT RISK FOR THUNDERSTORMS EACH LATE AFTERNOON
WEDNESDAY, AND THEN AGAIN FROM FRIDAY INTO MONDAY AFTERNOON. AT THIS
TIME, SEVERE THUNDERSTORMS DO NOT APPEAR LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION COULD BE INITIATED THIS EVENING FROM 6 TO 9 PM
CDT, WEST OF A LINE FROM HAMILTON COUNTY TO MORTON COUNTY.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

12

In the hours before

Local storm report, Jun 18, 3:51 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
351 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0341 PM     HAIL             11 W CIMARRON           37.81N 100.55W
06/18/2013  E1.00 INCH       GRAY               KS   PUBLIC

&&

MRUSSELL
Local storm report, Jun 18, 4:00 PM CDT, 1 hour 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
400 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     HAIL             8 SSW INGALLS           37.73N 100.52W
06/18/2013  E1.00 INCH       GRAY               KS   LAW ENFORCEMENT

&&

MRUSSELL
Local storm report, Jun 18, 4:10 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
410 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0359 PM     HAIL             8 SSW INGALLS           37.73N 100.52W
06/18/2013  E1.00 INCH       GRAY               KS   PUBLIC

&&

JFINCH
Local storm report, Jun 18, 4:28 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
428 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0423 PM     HAIL             6 NNW MONTEZUMA         37.67N 100.49W
06/18/2013  E2.00 INCH       GRAY               KS   PUBLIC

&&

JFINCH
Local storm report, Jun 18, 5:03 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
503 PM CDT TUE JUN 18 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             15 SW CIMARRON          37.65N 100.54W
06/18/2013  E1.00 INCH       GRAY               KS   PUBLIC

&&

MRUSSELL
Special weather statement, Jun 18, 5:19 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
519 PM CDT TUE JUN 18 2013

KSZ031-182315-
ELLIS-
519 PM CDT TUE JUN 18 2013

...SIGNIFICANT WEATHER ADVISORY FOR ELLIS COUNTY...

AT 514 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THUNDERSTORMS WERE RAPIDLY DEVELOPING 5 MILES NORTHEAST OF ELLIS...
MOVING SOUTHEAST AT 5 MPH. ANOTHER STORM WAS DEVELOPING 6 MILES NORTH
NORTHEAST OF EMMERAN...SHOWING LITTLE MOVEMENT.

NICKEL SIZE HAIL...AND WINDS AROUND 50 MPH ARE POSSIBLE WITH THESE
STORMS.

RESIDENTS IN ELLIS COUNTY...INCLUDING THE CITY OF HAYS...SHOULD
MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS
AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER
THREATEN.

LAT...LON 3912 9904 3871 9905 3871 9959 3912 9959
TIME...MOT...LOC 2218Z 304DEG 5KT 3897 9947

UMSCHEID

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 3:12 PM CDTSpecial Weather StatementDDCGray63 min
Jun 18, 3:27 PM CDTSevere Thunderstorm WarningDDCGray63 min
Jun 18, 4:20 PM CDTSevere Thunderstorm WarningDDCGray55 min
Jun 18, 5:07 PM CDTSevere Thunderstorm WarningDDCTrego53 min
Jun 18, 5:19 PM CDTSpecial Weather StatementDDCEllis56 min
Jun 18, 5:50 PM CDTFlash Flood WarningDDCEllis85 min
Jun 18, 6:23 PM CDTSevere Thunderstorm WarningDDCEllis, Rush67 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.